# SDR FDEA202012163169

- Difficulty date: December 16, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,676 hours, 26,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DOOR ARM HANDLE WILL NOT MOVE, REF FIM 52-11 TREE 802.  INSPECTED DOOR LATCHING MECHANISMS FOR DEFECTS OR OBSTRUCTIONS WITH NONE FOUND.  ALSO, OPERATED L1 DOOR FROM ARM/DISARM WITH SLIDE REMOVED, PER MEL WITH NO BINDING OR DEFECTS NOTED.  REMAINS ON MEL.  REINSTALLED L1 DOOR SLIDE, REF 757 AMM 26-66-01-4.  INSPECTED, CHECK GAPS AND LUB GRIT BAR.  PERFORMED ADJUSTMENT TEST, REF 757 AMM 52-11-25-5.  OPERATIONS CHECK GOOD MEL CLEARED.
